VOL. 38 · NO. 2 | Summer 1994
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 38 (2), (Summer 1994)
No abstract available
Articles
J. Gosselin, K. Stempak
Illinois J. Math. 38 (2), 177-197, (Summer 1994) DOI: 10.1215/ijm/1255986796
KEYWORDS: 33C45, 42C15
No abstract available
Walter Carlip
Illinois J. Math. 38 (2), 198-222, (Summer 1994) DOI: 10.1215/ijm/1255986797
KEYWORDS: 20D10, 20C15
No abstract available
Marco M. Peloso
Illinois J. Math. 38 (2), 223-249, (Summer 1994) DOI: 10.1215/ijm/1255986798
KEYWORDS: 47B35, 32A37, 46E22, 47B10
No abstract available
Brian Jefferies, Susumu Okada
Illinois J. Math. 38 (2), 250-272, (Summer 1994) DOI: 10.1215/ijm/1255986799
KEYWORDS: 47G10, 28B05, 42B20
No abstract available
Giuliano Romani
Illinois J. Math. 38 (2), 273-282, (Summer 1994) DOI: 10.1215/ijm/1255986800
KEYWORDS: 53A30, 53B25
No abstract available
Xiaojun Huang
Illinois J. Math. 38 (2), 283-302, (Summer 1994) DOI: 10.1215/ijm/1255986801
KEYWORDS: 32H15, 32H40
No abstract available
Carlos Andradas, Jesús Ruiz
Illinois J. Math. 38 (2), 303-326, (Summer 1994) DOI: 10.1215/ijm/1255986802
KEYWORDS: 14P10, 14P05
No abstract available
Jong-Guk Bak
Illinois J. Math. 38 (2), 327-346, (Summer 1994) DOI: 10.1215/ijm/1255986803
KEYWORDS: 42B10
No abstract available
Back Matter
Illinois J. Math. 38 (2), (Summer 1994)
No abstract available
Back to Top